World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 10, Issue 04 (December 2017)

No Access
On weakly nn-absorbing subtractive ideals in semirings
  • 1750063

https://doi.org/10.1142/S1793557117500632

No Access
Starlike functions associated with a lune
  • 1750064

https://doi.org/10.1142/S1793557117500644

No Access
Set-valued contraction mappings of Prešić–Reich type in ultrametric spaces
  • 1750065

https://doi.org/10.1142/S1793557117500656

No Access
Inclusion properties of certain subclass of univalent meromorphic functions defined by a linear operator associated with Hurwitz–Lerch zeta function
  • 1750066

https://doi.org/10.1142/S1793557117500668

No Access
Geometric aspects of CR-warped product submanifolds of T-manifolds
  • 1750067

https://doi.org/10.1142/S179355711750067X

No Access
Banach algebra with generalized derivations
  • 1750069

https://doi.org/10.1142/S1793557117500693

No Access
New complexity analysis of a full Nesterov–Todd step interior-point method for semidefinite optimization
  • 1750070

https://doi.org/10.1142/S179355711750070X

No Access
Fractional integration operator for numerical solution of the integro-partial time fractional diffusion heat equation with weakly singular kernel
  • 1750071

https://doi.org/10.1142/S1793557117500711

No Access
Positive solutions of nth-order impulsive eigenvalue problems with an advanced argument
  • 1750072

https://doi.org/10.1142/S1793557117500723

No Access
On Nadler type results in ultrametric spaces with application to well-posedness
  • 1750073

https://doi.org/10.1142/S1793557117500735

No Access
The total graph of unfaithful submodules of a module over reversible rings
  • 1750074

https://doi.org/10.1142/S1793557117500747

No Access
Boundedness of fractional differential operator in complex spaces
  • 1750075

https://doi.org/10.1142/S1793557117500759

No Access
On dimension of Schur multiplier of nilpotent Lie algebras II
  • 1750076

https://doi.org/10.1142/S1793557117500760

No Access
Dunkl generalization of Kantorovich type Szász–Mirakjan operators via q-calculus
  • 1750077

https://doi.org/10.1142/S1793557117500772

No Access
On a subclass of quasi-convex functions with fixed second coefficient
  • 1750078

https://doi.org/10.1142/S1793557117500784

No Access
Pringsheim convergence of double sequences for uniform boundedness principle
  • 1750080

https://doi.org/10.1142/S1793557117500802

No Access
Derivation of the system of generalized Riccati equations from the system of evolution equations
  • 1750081

https://doi.org/10.1142/S1793557117500814

No Access
Weighted fractional differentiation composition operators from mixed-norm spaces to Zygmund spaces
  • 1750082

https://doi.org/10.1142/S1793557117500826

No Access
On structure of the semigroups of k-linked upfamilies on groups
  • 1750083

https://doi.org/10.1142/S1793557117500838

No Access
On the reduced second Zagreb index of trees
  • 1750084

https://doi.org/10.1142/S179355711750084X